MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 IOS APP

INSULET CORPORATION OMNIPOD 5 IOS APP
Model Number PT-002343
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Unintended System Motion (1430)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cloud data for the period of (b)(6) 2025 was reviewed.Review of the cloud data showed that five 20 u boluses were delivered during this time period.The cloud data showed that two of the boluses were based on an entry of carbs and blood glucose values where the calculations were then adjusted to 20 u while the other three boluses had no inputs and were manually adjusted from 0 u to 20 u.The cloud data contains no further evidence of interaction with the controller in order to program, confirm, and deliver the 20 u boluses.We are unable to determine if any product condition could have contributed to the reported hospitalization and hypoglycemia.The physical device and/or user data logs were not provided.Without evidence of interaction with the controller, it could not be conclusively determined if these boluses were programmed by the user prior to delivery.The exact cause of the reported event could not be determined.If additional information is received, a supplemental report will be submitted.Locked down smartphone: not available.Omnipod software app version: not available.Operating system: not available.Hardware: not available.Cgm sensor type: not available.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
 
Event or Problem Description
It was reported the patient received 2 unprogrammed boluses of 20 units each, that resulted in hypoglycemia and hospitalization.

Brand Name
OMNIPOD 5 IOS APP
Common Device Name
OMNIPOD 5 IOS APP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key23100958
Report Number3004464228-2025-43093
Device Sequence Number8618159
Product Code QFG
UDI-Device Identifier10385083000459
UDI-Public(01)10385083000459
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-002343
Device Catalogue NumberM009-2S-AP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age15 YR
Patient SexFemale